# SDR AU980836

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 8200 · Water Injection System
- Part: Cap
- Condition: Missing
- Location: Tank
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

(AUS) CONTINUOUS ALCOHOL WATER INJECTION TANK CAP MISSING.  SUSPECT CAP INCORRECTLY SECURED FOLLOWING SERVICING.
